# SDR DHL2008753508

- Difficulty date: February 27, 2008
- Submitted: March 16, 2008
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 59,367 hours, 31,456 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"C" CHECK, LT WING UPPER T/E PANEL SUPPORT "J" BEAM WBL 124 HAS DOUBLER REPAIR.  REMOVED "J" BEAM IAW B727 SRM 51-30-2.  FABRICATED NEW "J" BEAM PER DRAWING 65-21655 REV J AND EC-00829-001 FROM BAC1506-860 7075T6 DIM.81" PO NR 738052.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  LOCATION OF BEAM IS LT WING WBL 124 IDENTIFIED PART AS 65-21655 440 PER EC-00829-001.  INSTALLED "J" BEAM IAW B727 SRM 51-30-2 AND DRAWING 65-21655.
